# SDR UALA2011111506260

- Difficulty date: November 15, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 58,083 hours, 21,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Cover Plate
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORT: F/A REPORTS VIBRATION ON FLOOR IN AFT GALLEY CONTINUED IN CLIMB AND CRUISE REPEAT GRIPE.  ISOLATED LAV AND GALLEY EXTRACT FAN, NO VIBRATION WHEN OPERATED.  CF FOR 3 CYCLES PER MT 53-005 FOR FLIGHT CREW DATA CAPTURE VIA VIB REPORTING SHEET.  CHECKED AREA BEHIND AFT PIT PANELS WHILE CYCLING CHILLERS, TOILETS, FAUCETS.  PRESSURIZED CABIN TO 4 PSI, CHECKING CHILLERS, LAVS AND O-F VALVE.  NO DEFECTS FOUND. OK - :FLIGHT CREW VIBRATION REPORT SENT VIA DIS PAGES.  CF892 CREATED FOR TROUBLESHOOTING. 
TAPE WAS HOLDING DOOR 2R COVER PLATE OUT INTO AIRSTREAM. REMOVED TAPE, CHECKED COVER PLATE POSITION PER AMM.
